# SDR AALA2018111439035

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 52,263 hours, 23,172 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4493
- Condition: Failed
- Location: Extract
- Part time: 48,755 hours, 30,218 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B, F
- Precautionary procedure: D

## Discrepancy

DURING CRUISE, 380FL,  A BURNING ELECTRICAL ODOR WITH A HIGH PITCH WHINE NOISE.  ALL PRESENT IN COCKPIT ONLY. ACFT DIVERTED.  AN EMERGENCY WAS DECLARED, AND LANDED.  REPLACED THE EXTRACT FAN IAW AMM 21-26-51.
